# SDR UIEA2020080701728

- Difficulty date: August 6, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,354 hours, 25,144 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 252T13013
- Part serial: 1655A
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C HYD SYS PRESS EICAS AND LOSS C HYD FLUID.  NUMBER 8 INBD SPOILER PCA FAILED.  REMOVED AND REPLACED NUMBER 8 INBD SPOILER PCA RIGHT WING IAW MM 27-61-02. CHECKS GOOD. C HYD SYSTEM SERVICED PER MM 12-12-01.
